# SDR ASAA2023081844815

- Difficulty date: August 18, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,421 hours, 8,914 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Degraded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA STILL SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS WITH FAN SCATTER. (#PRI2/ETOPS)CNR 20230817065. TASK CARD 78472010. GROUNDED - YES. C/W TSR VIBES WITHIN LIMITS REPLACED 5 PLATFORMS.
